MathSciNet Relay Station
MathSciNet bibliographic data
MR1010362 (91a:20028) 20E26
Lubotzky, Alexander; Mann, Avinoam Residually finite groups of finite rank. Math. Proc. Cambridge Philos. Soc. 106 (1989), no. 3, 385–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement